Open Access
December 2009 Exact traveling wave solutions for some nonlinear evolution equations
Jonu Lee, Rathinasamy Sakthivel
Commun. Math. Sci. 7(4): 1053-1062 (December 2009).


In this paper, we obtain many traveling wave solutions for some nonlinear partial differential equations. The modified tanh-coth method with the symbolic computation is imple- mented for constructing multiple traveling wave solutions for the two dimensional coupled Burger’s, ZK-MEW and one dimensional Ostrovsky equations. The results reveal that the implemented technique is very effective and convenient for solving nonlinear partial differential equations arising in mathematical physics.


Download Citation

Jonu Lee. Rathinasamy Sakthivel. "Exact traveling wave solutions for some nonlinear evolution equations." Commun. Math. Sci. 7 (4) 1053 - 1062, December 2009.


Published: December 2009
First available in Project Euclid: 25 January 2010

zbMATH: 1183.35235
MathSciNet: MR2604631

Primary: 35C05 , 35C07 , 35C08 , 35Q51

Keywords: modified tanh-coth method , nonlinear evolution equations , Riccati equations , traveling wave solutions

Rights: Copyright © 2009 International Press of Boston

Vol.7 • No. 4 • December 2009
Back to Top